default-icon
Lost interest in sex
Dr. Please advise me why I lost my interest in sex I am under treatment of psychiatric problem even I told my doctor but my problem is not solve please help me out of this even I don't get morning erecation
62 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Satish Sawale
Ayurveda 18 yrs exp Navi Mumbai

Free 3 day follow up

Chat Now

₹400 for 24 hrs

1st look into ur daily routine, r u active on ground with fittness, Ayurved can add if ur consultant finds comfortable
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Thrilok G.K.
Ayurveda 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Certain drugs like sertraline, esciltalopram etc decreases sexual drive, erectile strength. Check your medicines whether these chemicals are present in it & get back.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Phanindra V V
Sexologist 10 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello. Sometimes this happens. You need to consult nearby Ayurveda doctor who can suggest after assessing you.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.